# SDR SWAA2019110838710

- Difficulty date: October 25, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE IS CRACKED P/N 146A8341-7. / REPAIRED CRACKED SCUFF PLATE P/N 146A8341-7 ON AFT CARGO DOOR FWD SIDE PER W/O #40105-8300-0001.
